MathSciNet Relay Station
MathSciNet bibliographic data
MR2043006 20G15 (20G05)
Liebeck, Martin W.; Testerman, Donna M. Irreducible subgroups of algebraic groups. Q. J. Math. 55 (2004), no. 1, 47–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement